MathSciNet Relay Station
MathSciNet bibliographic data
MR1979053 (2004c:11072) 11F70 (11M38)
Fisher, Benji; Friedberg, Solomon Sums of twisted $\rm GL(2)$ $L$-functions over function fields. Duke Math. J. 117 (2003), no. 3, 543–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement